# SDR 05FDEA04310

- Difficulty date: December 14, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- Engine: Ge CF650C2
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Damaged
- Location: Bs 595
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED INSPECTION IAW EO 8-5100-7-5001-P1 FOUND DOUBLER DIM 15 INCHES BY 14 INCHES LT EXT FUS STA 595 LONG 46 TO LONG 48.  PERFORMED A GVI OF REPAIR IAW SRM 53-20-00 FIG 2 VOL 1 AND FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO NR 8-5100-7-5001-1D E3.
